# SDR TC8A97051

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slot Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING SLOT LIGHT ON, FLAPS UP, BUFFET AT 250 KNOTS.  ENTER ON DMI 7680 MEL 27-8 CAT C SP 27-1.
